# SDR AALA20160727003

- Difficulty date: July 20, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 48,466 hours, 23,714 cycles
- Engine: Pwa JT8D*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHEN TAKE OFF THRUST WAS APPLIED, NR 1 ENGINE FAILED TO ACCELERATE ABOVE IDLE.  MAINTENANCE DRAINED NR 1 ENGINE FUEL CONTROL MOISTURE TRAP AND ACCOMPLISHED AN OPS CHECK IAW AMM 73-20-01. SYSTEM CHECKED NORMAL.
